Alert archive / Kansas / Flood Watches in 2021

Flood Watch 6, NWS Wichita, KS

July 15, 202121 counties in Kansas

NWS Wichita, KS issued this flood watch at Jul 15, 2021, 3:08 AM CDT for 21 counties in Kansas. It took effect at Jul 15, 2021, 7:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2021, 3:08 AM CDT (08:08 UTC)
In effect from
Jul 15, 2021, 7:00 AM CDT
Expired
Jul 16, 2021, 10:00 AM CDT
In force
27 hr
Issued by
NWS Wichita, KS
Flood severity
None
All 21 counties

Allen County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 64 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2021-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2021-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
476 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1856 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

653 
WGUS63 KICT 150808
FFAICT

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wichita KS
308 AM CDT Thu Jul 15 2021

KSZ049-051>053-067>072-082-083-091>096-098>100-151615-
/O.NEW.KICT.FA.A.0006.210715T1200Z-210716T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Greenwood-
Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-Cowley-Elk-Wilson-
Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Yates Center, Salina, Howard, Cottonwood
Falls, Arkansas City, Valley Center, Winfield, McPherson,
Hillsboro, Independence, Coffeyville, Parsons, Chanute, Anthony,
Harper, Sedan, Park City, Longton, Hutchinson, Wichita,
Wellington, Eureka, Bel Aire, Derby, Haysville, Augusta, Attica,
Madison, Humboldt, Fredonia, Rose Hill, Newton, Peabody, Andover,
El Dorado, Moline, Marion, Iola, Cedar Vale, Neodesha, Kingman,
Strong City, and Grenola
308 AM CDT Thu Jul 15 2021

...FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH LATE 
TONIGHT...

The National Weather Service in Wichita has issued a

* Flood Watch for Portions of Central, South Central, and Southeast 
  Kansas, including the following areas, in Central Kansas, Chase, 
  Marion, McPherson and Saline. In South Central Kansas, Butler, 
  Cowley, Harper, Harvey, Kingman, Reno, Sedgwick and Sumner. In 
  Southeast Kansas, Allen, Chautauqua, Elk, Greenwood, Labette, 
  Montgomery, Neosho, Wilson and Woodson.

* From 7 AM CDT this morning through late tonight.

* An approaching disturbance will create widespread thunderstorms, 
  many with very heavy rain, this afternoon.  Rainfall rates up to 4 
  inches per hour are possible.  Localized flooding is a strong 
  possibility in the warned areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Metzger
5 follow-up statements
917 
WGUS63 KICT 151614
FFAICT

Flood Watch
National Weather Service Wichita KS
1114 AM CDT Thu Jul 15 2021

KSZ049-051>053-067>072-082-083-091>096-098>100-160000-
/O.CON.KICT.FA.A.0006.000000T0000Z-210716T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Greenwood-
Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-Cowley-Elk-Wilson-
Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Yates Center, Salina, Howard, Cottonwood
Falls, Arkansas City, Valley Center, Winfield, McPherson,
Hillsboro, Independence, Coffeyville, Parsons, Chanute, Anthony,
Harper, Sedan, Park City, Longton, Hutchinson, Wichita,
Wellington, Eureka, Bel Aire, Derby, Haysville, Augusta, Attica,
Madison, Humboldt, Fredonia, Rose Hill, Newton, Peabody, Andover,
El Dorado, Moline, Marion, Iola, Cedar Vale, Neodesha, Kingman,
Strong City, and Grenola
1114 AM CDT Thu Jul 15 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* Portions of Central, South Central, and Southeast Kansas, 
  including the following areas, in Central Kansas, Chase, Marion, 
  McPherson and Saline. In South Central Kansas, Butler, Cowley, 
  Harper, Harvey, Kingman, Reno, Sedgwick and Sumner. In Southeast 
  Kansas, Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery, 
  Neosho, Wilson and Woodson.

* Through late tonight.

* An approaching disturbance will create widespread thunderstorms, 
  many with very heavy rain, this afternoon.  Intense rainfall rates 
  are likely, with river flooding and flash flooding possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Martin
360 
WGUS63 KICT 151915
FFAICT

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wichita KS
215 PM CDT Thu Jul 15 2021

KSZ049-051>053-067>072-082-083-091>096-098>100-161200-
/O.EXT.KICT.FA.A.0006.000000T0000Z-210716T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Greenwood-
Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-Cowley-Elk-Wilson-
Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Yates Center, Salina, Howard, Cottonwood
Falls, Arkansas City, Valley Center, Winfield, McPherson,
Hillsboro, Independence, Coffeyville, Parsons, Chanute, Anthony,
Harper, Sedan, Park City, Longton, Hutchinson, Wichita,
Wellington, Eureka, Bel Aire, Derby, Haysville, Augusta, Attica,
Madison, Humboldt, Fredonia, Rose Hill, Newton, Peabody, Andover,
El Dorado, Moline, Marion, Iola, Cedar Vale, Neodesha, Kingman,
Strong City, and Grenola
215 PM CDT Thu Jul 15 2021

...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING...

The Flood Watch is now in effect for

* Portions of Central, South Central, and Southeast Kansas, 
  including the following areas, in Central Kansas, Chase, Marion, 
  McPherson and Saline. In South Central Kansas, Butler, Cowley, 
  Harper, Harvey, Kingman, Reno, Sedgwick and Sumner. In Southeast 
  Kansas, Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery, 
  Neosho, Wilson and Woodson.

* Through Friday morning.

* Scattered to numerous showers and thunderstorms will continue to 
  impact portions of central and southern Kansas through Friday 
  morning. Intense rainfall rates may lead to areas of flash 
  flooding. Additionally, rises on rivers, creeks, and streams are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Martin
014 
WGUS63 KICT 160754
FFAICT

Flood Watch
National Weather Service Wichita KS
254 AM CDT Fri Jul 16 2021

KSZ049-051-067-082-083-091-092-160900-
/O.CAN.KICT.FA.A.0006.000000T0000Z-210716T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saline-McPherson-Reno-Kingman-Sedgwick-Harper-Sumner-
Including the cities of Attica, Salina, Harper, Hutchinson,
Wichita, Wellington, Anthony, Valley Center, Bel Aire, Park City,
Derby, McPherson, Kingman, and Haysville
254 AM CDT Fri Jul 16 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for Portions of Central and South Central Kansas, 
including the following areas, in Central Kansas, McPherson and 
Saline. In South Central Kansas, Harper, Kingman, Reno, Sedgwick and 
Sumner. has been cancelled.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

KSZ052-053-068>072-093>096-098>100-161500-
/O.CON.KICT.FA.A.0006.000000T0000Z-210716T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Allen-Cowley-Elk-
Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Yates Center, Howard, Cottonwood Falls,
Arkansas City, Winfield, Hillsboro, Independence, Chanute, Sedan,
Coffeyville, Parsons, Eureka, Longton, Augusta, Madison,
Humboldt, Fredonia, Rose Hill, Newton, Peabody, Andover, El
Dorado, Moline, Marion, Iola, Cedar Vale, Neodesha, Strong City,
and Grenola
254 AM CDT Fri Jul 16 2021

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

The Flood Watch continues for

* Portions of Central, South Central, and Southeast Kansas, 
  including the following areas, in Central Kansas, Chase and 
  Marion. In South Central Kansas, Butler, Cowley and Harvey. In 
  Southeast Kansas, Allen, Chautauqua, Elk, Greenwood, Labette, 
  Montgomery, Neosho, Wilson and Woodson.

* Until 10 AM CDT this morning.

* Scattered to numerous clusters of showers and thunderstorms will 
  continue to impact portions of east-central and southeast Kansas 
  through about mid-morning. Pockets of very heavy rainfall and 
  localized flooding are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Kleinsasser
232 
WGUS63 KICT 160827
FFAICT

Flood Watch
National Weather Service Wichita KS
327 AM CDT Fri Jul 16 2021

KSZ052-053-068-160930-
/O.CAN.KICT.FA.A.0006.000000T0000Z-210716T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion-Chase-Harvey-
Including the cities of Cottonwood Falls, Newton, Peabody,
Hillsboro, Marion, and Strong City
327 AM CDT Fri Jul 16 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for Portions of Central and South Central Kansas, 
including the following areas, in Central Kansas, Chase and Marion. 
In South Central Kansas, Harvey. has been cancelled.

The Flood Watch is cancelled.

$$

KSZ069>072-093>096-098>100-161500-
/O.CON.KICT.FA.A.0006.000000T0000Z-210716T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler-Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-
Chautauqua-Montgomery-Labette-
Including the cities of Yates Center, Howard, Arkansas City,
Winfield, Augusta, Independence, Sedan, Cedar Vale, Parsons,
Eureka, Longton, Chanute, Madison, Humboldt, Fredonia, Rose Hill,
Andover, El Dorado, Moline, Iola, Coffeyville, Neodesha, and
Grenola
327 AM CDT Fri Jul 16 2021

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

The Flood Watch continues for

* Portions of South Central and Southeast Kansas, including the 
  following areas, in South Central Kansas, Butler and Cowley. In 
  Southeast Kansas, Allen, Chautauqua, Elk, Greenwood, Labette, 
  Montgomery, Neosho, Wilson and Woodson.

* Until 10 AM CDT this morning.

* Scattered to numerous clusters of showers and thunderstorms will 
  continue to impact portions of southeast Kansas through about 
  mid-morning. Pockets of very heavy rainfall and localized flooding 
  are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Kleinsasser
746 
WGUS63 KICT 161440
FFAICT

Flood Watch
National Weather Service Wichita KS
940 AM CDT Fri Jul 16 2021

KSZ069>072-093>096-098>100-161545-
/O.EXP.KICT.FA.A.0006.000000T0000Z-210716T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butler-Greenwood-Woodson-Allen-Cowley-Elk-Wilson-Neosho-
Chautauqua-Montgomery-Labette-
Including the cities of Yates Center, Howard, Arkansas City,
Winfield, Augusta, Independence, Sedan, Cedar Vale, Parsons,
Eureka, Longton, Chanute, Madison, Humboldt, Fredonia, Rose Hill,
Andover, El Dorado, Moline, Iola, Coffeyville, Neodesha, and
Grenola
940 AM CDT Fri Jul 16 2021

...FLOOD WATCH WILL EXPIRE AT 10 AM CDT THIS MORNING...

The Flood Watch for Portions of Southeast Kansas will expire at 10 
AM CDT this morning.

The threat of heavy rain has ended for now and the Flood Watch will 
be allowed to expire at 10 am. Please continue to heed remaining 
road closures.

$$

Martin

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flood watch went out at Jul 14, 11:45 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jul 14, 11:45 PM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1145 PM CDT Wed Jul 14 2021

.SHORT TERM...(This evening through Friday night)
Issued at 305 PM CDT Wed Jul 14 2021

BOTTOM LINE UP FRONT: An increased risk of thunderstorms, some with
strong gusty winds and intense rainfall rates, is likely through the
weekend. Widespread severe weather is not expected at this time, but
scattered instances of damaging winds and flash flooding will be
possible.

DISCUSSION

As of 19z/2pm, a modestly deep SFC low was located over the Central
High Plains, just south of Goodland. A semi-stationary frontal
boundary stretched northeast from western Kansas into eastern
Nebraska. A broken band of convection was ongoing along, and just
south, of the frontal boundary (across parts of NRN KS/SRN NE).
South of the frontal boundary, the warm sector was moderately to
strongly capped across central/southern KS. Aloft, a s/w was
beginning to move out of the central Rockies.

The central Rockies' s/w will cross the High Plains tonight, then
move across the Central Plains Thursday/Thursday night. This should
encourage a gradual southward movement of the above-mentioned
frontal boundary. Meanwhile, the SFC low, currently south of
Goodland, will move east along the southward-sagging front. A modest
LLJ ahead of the SFC low should encourage steady moistening and
persistent elevated moisture transport into the frontal zone as it
sags south through Friday. This combined with the potential added
lift from the entrance region of a 40-60kt upper jet should lead to
scattered to numerous showers and thunderstorms along the frontal
zone through Friday. Instability looks weak to modest (perhaps on
the order of 500-1500 j/kg at night, and as high as 1500-2500 j/kg
during the day). Flow aloft is fairly weak, which should keep
effective shear on the lower side (maybe 15-25 kt). The weaker shear
should limit storm organization, with clustering of storms likely.
Overall, this should keep the risk of severe weather low with storms
along the front. However, the high PWat airmass (1.5-2.2") plus
modest CAPE during the daytime hours could support some wet
microburst/water-loaded downdrafts, with gusts of 50-60 mph. A few
instances of sub-severe hail cannot be ruled out if any updraft can
get tall enough, or be sustained long enough, but this risk appears
lower than the wind gust potential. Lastly, steep low-level
instability (3CAPE of 100-150 j/kg) and lower LCLs may support some
funnel clouds or "scary-looking", low-hanging clouds, but I don't
envision a true tornado threat given the lack of stronger
instability and weak shear. For additional information on the
hydro/flooding concerns, please see the "Hydrology" section.

I hit pops the hardest Thursday, but slowed the onset down as the
front probably won't get a good southward push until Thursday as the
above-mentioned s/w moves through. Additionally, there remains some
uncertainty with how far south the front will get Thursday night.
Some model guidance hint at an MCV or some low-mid level feature
moving through our area Thursday. If this occurs, this could force
the front further south into northern Oklahoma by Friday morning.
However, if that does not occur, the front could get hung up across
southern KS. For now, we decided to keep the highest pops focused
along/south of the KS/OK border for Friday, but held onto some pops
as far north as the HWY 54/400 corridor to account for the front
possibly getting hung up in that area.

By Friday night, the front should begin to lift back north as the
nocturnal LLJ increases. Convection developing across the High
Plains Friday afternoon/evening may then grow upscale into a small
MCS that moves SE along the frontal boundary, potentially
impacting portions of central/southern KS late Friday night. The
area impacted may be dependent on where that frontal boundary set
up Friday and how far north it reaches Friday night.

Temperatures should be the warmest this afternoon, then "cool" some
through Friday as the front moves through. I lowered temps some from
the previous forecast to account for more post-frontal cloudcover
and an easterly SFC flow, especially Friday. Temps may need to be
lowered even more depending on where the front hangs up on Friday.
Of note, too, some post-frontal drying and clear skies may allow
some fog to develop along the I-70 corridor tomorrow night into
early Friday morning.

Martin

.LONG TERM...(Saturday through Wednesday)
Issued at 305 PM CDT Wed Jul 14 2021

The frontal boundary from Friday will probably still be draped west
to east, or NW to SE, across KS/OK on SAT/SUN, likely affording a
continued risk of thunderstorms (maybe a couple of convective
clusters/MCS'??). With time, this boundary should shift south into
OK/TX as a more pronounced northerly flow regime develops aloft.
This would set the stage for a more stable/post-frontal regime
across Kansas, probably with below climo temps as well.

Martin

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1143 PM CDT Wed Jul 14 2021

A broken line of showers and thunderstorms will continue to move
slowly eastward across the region for tonight into Thursday.
Cigs are expected to be in the mid-levels before scattering out
from west to east later in the day. The thunderstorms could
increase in coverage during the afternoon hours with more daytime
heating.

&&

.HYDROLOGY...
Issued at 305 PM CDT Wed Jul 14 2021

An increased risk of thunderstorms is expected through the weekend
thanks to a frontal boundary moving slowly through the area. This
boundary may get hung up over parts of OK/KS SAT/SUN, adding to the
rainfall potential. 6hr Flash Flood Guidance is pretty high right
now, ranging from 3-5" across the area. Additionally, soil moisture
is relatively dry, especially across central Kansas. Initially, this
should keep the threat of flooding/flash flooding more localized,
and not as widespread. With time, the threat of flooding could
increase over the weekend depending on how much rain falls over the
next 24-36 hours. We'll continue to monitor this potential, but hold
off on issuing any flood headlines due to the limitations mentioned
above and some uncertainty with where the front will stall FRI-SUN.
Regardless, the high PWat airmass and modest instability should
support some intense rainfall rates at times. Of note, the one area
of initial concern is southeast Kansas where soil moisture is a
little higher and runoff potential may be higher than across central
KS.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    74  86  68  88 /  40  80  60  20
Hutchinson      73  83  66  88 /  50  80  40  10
Newton          73  83  66  87 /  50  80  50  20
ElDorado        73  85  67  84 /  40  90  70  20
Winfield-KWLD   74  88  69  87 /  20  80  70  30
Russell         68  83  64  88 /  60  60  10  10
Great Bend      69  83  64  86 /  70  70  20  10
Salina          72  83  66  90 /  50  80  30  10
McPherson       72  83  65  87 /  50  80  40  10
Coffeyville     73  89  71  87 /   0  60  90  60
Chanute         74  87  69  85 /  10  80  90  50
Iola            74  86  69  84 /  10  80  90  40
Parsons-KPPF    73  89  70  87 /   0  70  90  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...RM
LONG TERM...RM
AVIATION...CDJ
HYDROLOGY...RM
Hazardous weather outlook, Jul 14, 5:09 PM CDT, 9 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
509 PM CDT Wed Jul 14 2021

KSZ032-033-047>053-067>072-082-083-091>096-098>100-152215-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
509 PM CDT Wed Jul 14 2021

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered thunderstorms will impact portions of central Kansas
tonight. The risk of severe weather appears low with this activity.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

An increased risk of thunderstorms is expected Thursday through
Sunday. At this time, the threat of widespread severe weather
appears low. However, the strongest thunderstorms will be capable of
strong wind gusts of 50-60 mph, small hail to penny size, and
intense rainfall rates. Additionally, flash flooding and river
flooding will be possible.

Patchy, dense fog is possible Thursday night through Friday morning
along the Interstate 70 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

Martin

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 2:37 AM CDTAreal Flood WarningICTSaline3 hr
Jul 15, 2:02 PM CDTSpecial Weather StatementICTChase28 min
Jul 15, 2:20 PM CDTSpecial Weather StatementICTAllen25 min
Jul 15, 4:38 PM CDTSpecial Weather StatementICTWilson67 min
Jul 15, 5:41 PM CDTSpecial Weather StatementICTWilson64 min
Jul 15, 6:08 PM CDTSpecial Weather StatementICTSedgwick52 min
Jul 15, 6:34 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick44 min
Jul 15, 6:38 PM CDTSpecial Weather StatementICTNeosho37 min
Jul 15, 6:53 PM CDTSevere Thunderstorm WarningICTNeosho25 min

Nearby

Flood Watches in Kansas, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.